# SDR SWIA200616813

- Difficulty date: June 27, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 29,422 hours, 42,645 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 7836873
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF AURAL WARNING "AUTO FEATHER" DURING TAKEOFF ROLL WHEN AUTO FEATHER SWITCH WAS ON AND GREEN ARMED LIGHT ILLUMINATED.  REPLACED RIGHT PROP AUX FEATHER PUMP.  OPERATIONAL CHECKS GOOD, S/N OFF - 505.
